# SDR UPS99229481

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 6917900
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, NR 8 SLAT ATTACHMENT BRACKET AT I/B TRACK CRACKED.  REPLACED BRACKET PER OHM 20-50-01.
